Discussions that mention strattera

ADD / ADHD board


My daugher started taking Strattera at the end of July. Since she has been on the med. all she does is eat. She is starting to gain a little weight and I am worried about this. Any one else have this problem?

I know one the the side effects can be loss of apptite. I does not say any thing about increased apptite.

We will be going back to her doctor in two weeks. I was just wonder if any one else had the same problem and what they did about it.

Thank-you
Quote from YAMISAD:
I was just wonder if any one else had the same problem and what they did about it.


My son also had severe problems with loss of appetite on Strattera. The best suggestion that I got was to try to get in as many calories as possible in liquid form. Even though they may not feel hungry, they do still get thirsty. My son practically lived on Yoplait Smoothies. I also made alot of milkshakes, served fruit juice instead of water, etc.

Interestingly, his appetite returned when he was on a combination of Strattera with a low dose stimulant.
okay.
i'm not sure but i think it might be the medicine.
i'm on strattera and i would always eat throughout the day, and then not really be hungry at meals.
i recently took myself off of the medicine because i was getting headaches all the time, which stopped after i stopped taking the meds. but my appetite kind of changed too.
i've lost maybe 2-3 pounds since i've stopped taking it, which was about a week ago.
but then, it might be something that has nothing to do with the medicine for both your daughter and myself.